# SDR UHLA2014102100730

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 13,584 hours, 10,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door Latch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LATCH INDICATOR NOT SHOWING "GREEN" WHEN DOOR IS ARMED.  CLEANED AND ADJUSTED DOOR LATCH INDICATOR REF AMM 52-41-00.  OPS CHECK GOOD.
